• English
  • Français
slideshow 1 slideshow 2 slideshow 3 slideshow 3 slideshow 3 slideshow 6 slideshow 7 slideshow 8 slideshow 9 slideshow 10 slideshow 11 slideshow 12 slideshow 13 slideshow 14 slideshow 15 slideshow 16

Vous êtes ici

TitreThe Henry problem: New semianalytical solution for velocity-dependent dispersion
Type de publicationArticle in journal
Year of Publication2016
AuteursFahs M., Ataie-Ashtiani B., Younes A, Simmons CT., Ackerer P.
JournalWATER RESOURCES RESEARCH
Volume52
Pagination7382-7407